BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item:

Title: On the Generalized Associated Legendre Functions
Authors: Virchenko, Nina
Rumiantseva, Olena
Keywords: Wright's Hypergeometric Function
Generalized Legendre Functions
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 2, (2008), 175p-185p
Abstract: This paper is devoted to an important case of Wright’s hypergeometric function 2Fτ,β1(a, b; c; z) = 2Fτ,β1(z), to studying its basic properties and to application of 2Fτ,β1(z) to the generalization of the associated Legendre functions.
Description: Mathematics Subject Classification: 33C60, 33C20, 44A15
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num2-2008-175p-185p.pdf189.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License